UM

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
An approximate inverse preconditioner for spatial fractional diffusion equations with piecewise continuous coefficients Journal article
International Journal of Computer Mathematics, 2019
Authors:  Fang,Zhi Wei;  Sun,Hai Wei;  Wei,Hui Qin
Favorite | View/Download:23/0 | TC[WOS]:1 TC[Scopus]:1 | Submit date:2019/05/27
Approximate Inverse  Circulant Matrix  Fast Fourier Transform  Fractional Diffusion Equation  Krylov Subspace Methods  Piecewise Continuous Coefficients  Toeplitz Matrix  
Circulant preconditioning technique for barrier options pricing under fractional diffusion models Journal article
International Journal of Computer Mathematics, 2015,Volume: 92,Issue: 12,Page: 2596-2614
Authors:  Wenfei Wang;  Xu Chen;  Deng Ding;  Siu-Long Lei
Favorite | View/Download:25/0 | TC[WOS]:19 TC[Scopus]:20 | Submit date:2019/05/22
Barrier Options Pricing  Circulant Preconditioner  Fractional Diffusion Equations  Krylov Subspace Methods  Lévy Process